# SDR UIEA2012030200074

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 61,018 hours, 8,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Sequence
- Location: Alternate Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EICAS MSG GEAR DOOR.  FOUND ALTERNATE EXTENTION SYS OUT OF SEQUENCE,  RESET ALTERNATE GEAR EXTENSION SWITCH IAW MM 32-35-00 AND DID AN OPS CHECK IAW MM 32-35-00.
